# SDR CALA2013111993033

- Difficulty date: November 16, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 49,132 hours, 11,862 cycles
- Engine: Pwa PW4060
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER RT ENG START AIRCRAFT LOST POWER ON BUSS APPEARED TO BE RT BUSS.  NUMEROUS FAULTS DISPLAYED AIRCRAFT RETURNED TO GATE.  SWAPPED RT & APU GCU'S ACCOMPLISHED ENG RUNS & ALL CHECKED OK NO FAULTS NOTED.
